MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number L886T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2018 and suture was used.During the procedure the suture broke near the needle.No further information can be obtained.No patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 01/04/2019.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.

Brand Name
ETHLN BLK 96IN 0 S/A CT LP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8147338
Report Number2210968-2018-77618
Device Sequence Number16672287
Product Code GAR
UDI-Device Identifier10705031044913
UDI-Public10705031044913
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue NumberL886T
Device Lot NumberLPB771
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date01/04/2019
Patient Sequence Number1